# SDR DXTA2021041940930

- Difficulty date: April 18, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 11,618 hours, 8,832 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Unsecure
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH LEVER: PRE-CATCH LEVER FLOPS AROUND.  SECURED MAIN DOOR PRECATCH LEVER HANDLE IN REF WITH 52-10-01 OF THE CE-560XL AMM. NO FURTHER FAULTS FOUND AT THIS TIME
